Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An endomorphism ring which is not Ore


Author: William D. Blair
Journal: Proc. Amer. Math. Soc. 44 (1974), 275-277
MSC: Primary 16A42
MathSciNet review: 0340331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a finitely generated module over a commutative ring whose endomorphism ring does not have a classical ring of quotients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A42

Retrieve articles in all journals with MSC: 16A42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0340331-1
PII: S 0002-9939(1974)0340331-1
Keywords: Endomorphism ring, classical ring of quotients
Article copyright: © Copyright 1974 American Mathematical Society